# SDR SWIA201128392

- Difficulty date: October 27, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 25,442 hours, 21,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERNAL EMERGENCY LIGHT RIGHT SIDE BURNED OUT. (FLT 5446)  RELAMPED EMERGENCY LIGHT.
